mrsc2b wrote:High Blood Pressure and Naproxen?
DOcs are making me have regular checks as I'm up massively and having to have an ECG. COuld the Naproxen be doing this?!!
It says in the leaflet in the Naproxen box that if you have high blood pressure you should talk to your gp before starting the medication. I assume this mean that it can cause blood pressure problems.
Naproxen can cause irritation to the stomcah linining and severe indigestion which is why people with peptic (stomach ulcers) are also monitored more closely on the med. Some people are perscribed a stomach 'protection' type medicaiton like omeprazole when perscribed naproxen. Iv been perscribed omeprazole because of the gastrointestinal complications I have because of the eds/hms. If you are taking naproxen without a stomach med and have cramps, sickness or indegestion you should talk to your gp/pharmacist asap and stop taking the naproxen until you speak to them. If you have been perscribed a stomack medicaiton as well and expereince any stomach problems again you should stop taking the naproxen and speak to your gp.
Always take naproxen with or after food!
Iv just been started on naproxen for 1month instead of my tramadol and amytryptaline (you can only be reffered to pain clinic in hartlepool if your gp has tried a long list of pain meds first including stonger NSAIDS like naproxen.)